# SDR SWAA2021071493459

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 797 hours, 1,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCPAE SLIDE BELOW GREEN BAND / REPLACED R1 ESCAPE SLIDE PER MT 825-PRD-01-01 ISSUE #3399635PN OFF/ON 5A3307-7 SN OFF BNG22254 SN ON BNG21946
